# SDR CA971216010

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Control
- Condition: Leaking
- Location: Nr Engine
- Part time: 12,705 hours
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: E, A

## Discrepancy

(CAN) NR 2 ENGINE SHUTDOWN DUE TO LOSS OF OIL PRESSURE.  OIL WAS LOST THROUGH THE PCU.  THE PCU WAS REPLACED.  ENGINE INSPECTION CARRIED OUT AND THE AIRCRAFT RETURNED TO SERVICE.  PART TC:  19,358.
